liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Multilinear Normal Distribution: Introduction and Some Basic Properties
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, The Institute of Technology.ORCID iD: 0000-0001-9896-4438
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, The Institute of Technology.
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, The Institute of Technology.
2013 (English)In: Journal of Multivariate Analysis, ISSN 0047-259X, E-ISSN 1095-7243, Vol. 113, no S1, 37-47 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, the multilinear normal distribution is introduced as an extension of the matrix-variate normal distribution. Basic properties such as marginal and conditional distributions, moments, and the characteristic function, are also presented.

The estimation of parameters using a flip-flop algorithm is also briefly discussed.

Place, publisher, year, edition, pages
Maryland Heights, MO, United States: Academic Press, 2013. Vol. 113, no S1, 37-47 p.
Keyword [en]
Flip-flop algorithm; matrix normal distribution; marginal and conditional distributions; maximum likelihood estimators; moments; tensor product
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-67577DOI: 10.1016/j.jmva.2011.05.015ISI: 000310865300005OAI: oai:DiVA.org:liu-67577DiVA: diva2:411401
Available from: 2011-04-18 Created: 2011-04-18 Last updated: 2014-09-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Ohlson, MartinAhmad, M. Raufvon Rosen, Dietrich

Search in DiVA

By author/editor
Ohlson, MartinAhmad, M. Raufvon Rosen, Dietrich
By organisation
Mathematical Statistics The Institute of Technology
In the same journal
Journal of Multivariate Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 568 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf